# SDR DL757961560

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Condition: Failed
- Location: Aft Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED INTO ABQ DUE TO ELECTRICAL SMELL IN THE AFT GALLEY.  MTC FOUND COFFEE MAKER AT FAULT AND RENDERED INOP.
